Show simple item record

dc.contributor.authorGrant, Mark
dc.contributor.authorMescher, Stephan
dc.date.accessioned2019-07-23T07:50:08Z
dc.date.available2019-07-23T07:50:08Z
dc.date.issued2020-06
dc.identifier.citationGrant , M & Mescher , S 2020 , ' Topological complexity of symplectic manifolds ' , Mathematische Zeitschrift , vol. 295 , pp. 667–679 . https://doi.org/10.1007/s00209-019-02366-xen
dc.identifier.issn0025-5874
dc.identifier.otherPURE: 145522949
dc.identifier.otherPURE UUID: a4ce73bb-a524-4695-b279-0ce57901a17a
dc.identifier.otherMendeley: abfdc654-cf7a-360a-af5f-9f6ae1dbbd1a
dc.identifier.otherSCOPUS: 85085230136
dc.identifier.otherScopus: 85085230136
dc.identifier.otherWOS: 000534474400027
dc.identifier.urihttp://hdl.handle.net/2164/12620
dc.descriptionOpen Access via Springer Compact Agreement. The authors wish to thank Ay¸se Borat, Michael Farber, Jarek Kedra, and John Oprea for helpful comments regarding an earlier draft of this paper.en
dc.format.extent13
dc.language.isoeng
dc.relation.ispartofMathematische Zeitschriften
dc.rightsThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.en
dc.subjectCATEGORYen
dc.subjectQA Mathematicsen
dc.subjectMathematics(all)en
dc.subject.lccQAen
dc.titleTopological complexity of symplectic manifoldsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPreprinten
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1007/s00209-019-02366-x
dc.identifier.urlhttp://www.mendeley.com/research/topological-complexity-symplectic-manifoldsen
dc.identifier.urlhttp://www.scopus.com/inward/record.url?scp=85085230136&partnerID=8YFLogxKen
dc.identifier.urlhttps://arxiv.org/abs/1802.04746en


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record